I am a male, weighing 56 kg, and height of about 171 cm. I am on no medications. There is a kind of rash (itchy, irritated). It usually does not bother me, but it has been there for a long time. It is between where the legs join the body and my genital area. I wonder it can be eczema? But it does not look like it.
Welcome to icliniq.com.
Please send a few more photographs taken in natural light from different angles and distances. Exactly, how long has it been there? Any history of hypertension or diabetes mellitus?
Thank you doctor,
No history of hypertension nor diabetes mellitus. It has been there for three to four years. Sometimes the itch occurs after a year, then it bothers me. When I ignore it does not produce any symptoms.
Welcome back toicliniq.com.
It is going in favor of Tinea cruris. Please take the following medication and revert to me in two weeks.
1. Capsule Sporanox 100 mg twice daily for two weeks.
2. Tablet Levocetirizine 5 mg once at night.
3. Luliconazole cream once daily at night.
Avoid itching or touching the lesion as it can increase the chances of spreading to other places and the growing areas by destroying the stratum corneum.
I hope this helps.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Dear doctor, Is it possible to use the VeinGogh treatment on the sclera of the eye to remove permanently the dilated blood vessels (telangiectasia of the sclera)? Read fullDoes Itching Disturb Your Regular Activities?
Nowadays itching is a major problem or symptom of most of the allergic, systemic or fungal diseases ... Associated factors - lymph node enlargement, tumour, chronic skin diseases, fungal ... Read fullAppearance of rashes in my upper leg and butt after intercourse. Kindly help.
.. for the rash purpose, you could use some antiallergics like Levocetirizine or CPM, but you should think one thing that if you have been allergic to semen, then you are having sex since two years right. And allergies do not develop overnight. It ha... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now